# SDR UIEA2025011300039

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 9257M84P03
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 2, THRUST REVERSER INNER ZONE, EVIDENCE OF OIL LEAKEAGE AT 6 O'CLOCK.( ENG. 2 CARBON SEAL AND GASKET OF OIL SCAVENGE TUBE WERE REPLACED IAW GE CF6-80C2 SERVICE BULLETIN 79-0044 R00 OIL-B-SUMP AND C-SUMP DRAIN LINES-NUTPLATES INSPECTION REV 31-MAR-1995. NO FURTHER DEFECTS NOTED. )
